# SDR 20050622A

- Difficulty date: June 2, 2005
- Submitted: June 15, 2005
- Operation: General aviation
- Aircraft: N387UA
- Make and model: Boeing 737-300
- Aircraft serial: 24662
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE LT FUSELAGE SKIN IN AREA OF S20L AT BS 465.
